10 Signs Medications Could be to Blame for a Senior's Health Issues

  1. Home
  2. To Us, It's Personal Blog
  3. 10 Signs Medications Could be to Blame for a Seniors Health Issues


There are some signs that medications might be to blame when a senior isn’t feeling well. But only a medical professional can know for sure. Distinguishing between a medication side effect or reaction and an illness is a process best left to doctors. It’s always important to check with a doctor before drawing any conclusions or discontinuing prescribed medications, noted Dr. Jane Potter, geriatrician and director of the Home Instead Center for Successful Aging at the University of Nebraska Medical Center.

If you see one of these 10 warning signs, it might be time to talk to your loved one’s physician and take action.

  1. New symptom
  2. A changing appearance
  3. Full pill bottles
  4. Mobility issues
  5. Changes in thinking, reasoning or mental acuity
  6. Difficulty performing activities of daily living
  7. Trouble sleeping
  8. Change in appetite
  9. Difficulty maintaining a home
  10. Overall well-being


Read more about these warning signs at Letstalkaboutrx.com


Comments

There are no comments on this post.
Looking for advice?

Home Instead offers free monthly newsletters with tips and advice for caregivers of elderly loved ones.

Sign up for advice

Home Instead offers free monthly newsletters with tips and advice for caregivers of elderly loved ones.

Please select at least one newsletter.
Valid email address is required
View sample
View sample
View sample